, Volume 59, Issue 2, pp 269-297
Date: 11 Aug 2009

Linear-Time Construction of Two-Dimensional Suffix Trees

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The two-dimensional suffix tree of a matrix A is a compacted tree that represents all square submatrices of A. We present the first complete version of a deterministic linear-time algorithm to construct the two-dimensional suffix tree by applying a divide-and-conquer approach.

Preliminary versions of this paper appeared in Proceedings of the 26th International Colloquium on Automata, Languages, and Programming (ICALP’99) and in Proceedings of the 18th Symposium on Combinatorial Pattern Matching (CPM’07).